# SDR FDEA201801300277

- Difficulty date: January 30, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,224 hours, 26,286 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cam
- Part number: 143N80602
- Condition: Deformed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE MAIN DECK CARGO DOOR CAM LATCH NR 7 LIP DEFORMED.   REMOVED AND REPLACED THE CAM LATCH IAW MM 52-32-00-0-0.  ADJUSTED AND TEST PERFORMED IAW MM 52-32-00-05. TESTED OK.
